# SDR AALA202405282711

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 71,161 hours, 33,098 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE THE FLIGHT CREW REPORTING A YELLOW HYDRAULIC RESERVOIR LOW LEVEL MESSAGE. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE YELLOW HYDRAULIC SYSTEM RESERVOIR WAS ACTUALLY OVERSERVICED AND DRAINED THE SYSTEM TO THE CORRECT LEVEL. A SATISFACTORY LEAK/ OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
